# SDR 2005FA0001205

- Difficulty date: December 29, 2004
- Submitted: August 18, 2005
- Operation: General aviation
- Aircraft: N982G
- Make and model: Bbavia 7ECA
- Aircraft serial: 7ECA321
- Engine: Lyc O235*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 9981002815
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE TORQUE KNEE ATTACH LUG (UPPER RADIUS) ON THE RT MAIN LANDING GEAR BRACE ASSEMBLY.
